MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAH
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer called and reported that they received emergency medical assistance and got hospitalized due to low blood glucose on (b)(6) 2018 with blood glucose of 29 mg/dl at the time of the incident.The customer was given intravenous fluids to treat.The customer experienced symptoms such as loss of consciousness.The customer was wearing the insulin pump during the incident.The customer believes the pump is over delivering.Troubleshooting was not completed as the customer declined.The customer reported pump physical damage and the reservoir cannot lock in place.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7604822
Report Number3004209178-2018-82070
Device Sequence Number1383461
Product Code OZO
UDI-Device Identifier00643169507326
UDI-Public(01)00643169507326
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAH
Device Catalogue NumberMMT-751PNAH
Device Lot NumberA3751PNAHJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age30 YR
Patient Weight145